# SDR CALA2015033093489

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 41,945 hours, 17,934 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY CAP TEST FAILS.  REPLACED 10WL & 12WL IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.  CAPACITY TEST OK IAW AMM 33-51-00-710-003.
